• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Aaaargh!

#1
Hi everyone! I'm new to this forum... Started on Lipotrim two weeks ago and have been lurking reading everyone's comments. I've never posted anything on any forums before so I've been abit shy lol! have to say... Reading all the positive comments really got me through days 3 and 4. anyways... The reason why I'm posting s/thing is b/cause I'm soo annoyed. Had my 2nd weigh in today and only lost 1lb (lost 6 in first week). The woman kept on saying that it was because I broke ketosis... I kept on telling he'd that I hadn't eaten anything but she said that I must've! Not v supportive huh? I have just actually twigged though... I've a sprained ankle and gave been popping ibrufen all week. And they have lactose in the coating!! Grrrrrrrrr!! So raging!!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
So frustrating isn't it! mind you you should get back into ketosis quite quickly then you will be starting to see real movement on the scales! Stick with it, but remember it is worth checking everything that goes in your mouth!!! Good luck and hope your ankle is soon better x
 
#4
Hi, I showed the pharamist by Ibruprofen which had that shiny coating on it and they said it didn't make any difference it was fine, so I am confused now, any one offer any clarity? Hope the ankle gets well soon.
Thanks
Elaine.
 

WeeDee

Silver Member
#5
Hi, I had a low loss last week (week 3)and was very disheartened. I stuck with it and yesterday my loss was 6lbs!! I asked my pharmacist and she said sometimes your body resists the weight loss. From reading others posts it seems quite common that a low loss week will be followed by a couple of very good loss weeks. Stick with it, I'm sure you will be very pleasantly surprised at your next weigh in.
 
#6
It could be a number of things hun... if i was you ring/email Lipotrim regarding the tablets... they will give you a definitive answer! x
 
#7
Aw thanks everyone! Going to stick at it anyway... So determined to shift this weight! Thought the pharmacist could've been a bit more supportive... But I guess I've got this forum for that! Lol! Might just email Lipotrim and see what they say xx
 


Similar threads